IJPAM: Volume 54, No. 4 (2009)


E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it

Abstract.Here we use works by Schreyer and Aprodu to check the Green conjecture for certain reducible curves with a nice nodal model inside $\mathbb {P}^1\times \mathbb {P}^1$.

Received: July 2, 2009

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: syzygies, reducible curves, stable curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 4